Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 23, No. 4 (October, 1971)
N. Aoki On skew product transformations with quasi-discrete spectrum 555−560
M. Takeuchi Free Hopf algebras generated by coalgebras 561−582
N. Toda Quelques applications du défaut modifié au théorème de Picard-Borel 583−592
M. Mimura, G. Nishida and H. Toda Localization of CW-complexes and its applications 593−624
D. Fujiwara and K. Uchiyama On some dissipative boundary value problems for the Laplacian 625−635
S. Saeki On the union of two Helson sets 636−648
T. Takahashi An isometric immersion of a homogeneous Riemannian manifold of dimension 3 in the hyperbolic space 649−661
M. Takeuchi A remark on the character ring of a compact Lie group 662−675
R. Parthasarathy A note on the vanishing of certain "L2-cohomologies" 676−691
S. Iitaka Deformations of compact complex surfaces, III 692−705

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.